Journal of Biomathematics

Items 1-5 of 17
«Preious | of 4 | Next»
1

Basic Properties of Mathematical Population Models

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 02,2002, Pages 129-142, Dol:

2

A Class Of Nonlinear Nonlocal Singularly Perturbed Problems For Reaction Diffusion Equations

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 02,2002, Pages 143-148, Dol:

3

Persistence and Stability in a Delayed Ratio-Dependent Ecological System with One Predator and Two Preys

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 02,2002, Pages 149-156, Dol:

4

Stability and Hopf Bifurcation of a Differential Delay System

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 02,2002, Pages 157-164, Dol:

Items 1-5 of 17
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn